# SDR RAIA201801050001

- Difficulty date: January 5, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 39,537 hours, 24,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Disconnected
- Location: Nr 2 Pack Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PACK VALVE CLOSED MESSAGE. TROUBLESHOT AND FOUND THE DUCT DISCONNECTED ON THE NR 2 PACK VALVE.  SECURED THE DUCT AND OPS CHECKED GOOD.
